# SDR Z5FA020411N408CS1

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N408CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0050
- Aircraft time: 4,932 hours, 3,555 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW SELECTED MLG DOWN.  NO MLG DOWN, INDICATION PRESENT. CREW INITIATED A GO-AROUND.   CREW RAN CHECKLIST FOR MLG WILL NOT EXTEND.  AFTER COMPLETING CHECKLIST CREW STILL HAD AN UNSAFE MLG INDICATION.  DECLARED AN EMERGENCY &  LANDED WITHOUT INCIDENT.  ACFT TOWED BACK TO FBO'S RAMP.  ON-SITE MX RESET BLOW-DOWN BOTTLE LEVER, SERVICED BOTTLE & INSPECTED ACFT & FOUND TO BE SAFE FOR SPECIAL FLIGHT PERMIT. ACFT IS CURRENTLY IN MX.  MAINTENANCE FOUND ACFT WIRING TO BE INCONSISTENT WITH WIRING CHANGE. ACFT REWIRED TO BE CONSISTENT WITH APPLICABLE AIRCRAFT SERIAL NUMBER AND A MLG RETRACTION TEST WAS PERFORMED AND A SATISFACTORY OPERATIONAL CHECK FLT PERFORMED. ACFT RETURNED TO SERVICE.
